# SDR SIMA20131007005

- Difficulty date: October 7, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14540359601
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV,  FOUND LT AILERON FITTING GOUGED AND CORRODED ON THE INNER SIDES OF THE ATTACH FITTING.  LT AILERON DAMPER FITTING REPLACED IAW EO EM-27MR-112.  AIRCRAFT RETURNED TO SERVICE.
